# SDR CALA9800702

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Condition: Punctured
- Location: Lt Elev Pcu
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A SYSTEM HYDRAULIC FLUID LEVEL DROPPED TO ZERO WHILE ON DESCENT INTO PHL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO HYDRAULIC FLEX LINES AT LT ELEVATOR PCU PUNCTURED.  THE FLEX LINES WERE REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
